# SDR GLBA201005122

- Difficulty date: May 11, 2010
- Submitted: May 12, 2010
- Operation: Air carrier
- Aircraft: N195GL
- Make and model: Beech 1900D
- Aircraft serial: UE195
- Aircraft time: 30,255 hours, 38,483 cycles
- Engine: Pwa PT6A65B
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Part number: 5038912147
- Part serial: 0112
- Condition: Deteriorated
- Location: Autofeather Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PILOTS REPORTED THAT THE RIGHT AUTOFEATHER CYCLED DURING LANDING.  MAINTENANCE REMOVED AND REPLACED THE LEFT PRESSURE SWITCH.  THE OPERATIONAL CHECK WAS GOOD IAW BMM 61-21-01.  P/N ON AND OFF 50-389121-47.  S/N OFF 0112.
